# SDR 2006FA0000813

- Difficulty date: May 19, 2005
- Submitted: August 17, 2006
- Operation: General aviation
- Aircraft: N228LA
- Make and model: Snias AS350B2
- Aircraft serial: 3316
- Engine: Tmeca ARRIEL1D1
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Module
- Part number: 70BMO35420
- Part serial: 9796
- Condition: Unknown
- Location: Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MO2 AND MO3 WERE REPLACED.  GROUND RUNS WERE PERFORMED.  OIL FLOW AT REAR BRG WAS MEASURED AT 180 MI.  NO FUEL OR OIL LEAKS NOTED.  DURING PWR CHECK, AT APPROX 1000 FT AGL, (ENG CHIP) LIGHT ILLUMINATED, AFTER PILOT INITIATED LANDING.  DURING DESCENT, BURNING ODOR WAS NOTED IN COCKPIT, AT APPROX 70 FT AGL (FIRE) CAUTION LIGHT ILLUMINATED.  PILOT EXITED AC WITH FIRE EXTING, SMOKE WAS COMING FROM ENG COWLING, NO INDICATIONS OF FLAMES OR FIRE.  INSP PRIOR TO TEARDOWN REVEALED OIL WAS EVIDENT AT REAR BRG AREA, ON OUTSIDE OF MO4.  NOISE CAME FROM REAR BRG AREA.  METAL CHIPS FOUND AT REAR BRG SCAVENGE CHIP DETECTOR, IN SCREEN.  TEARDOWN COULD NOT BE COMPLETED BECAUSE REAR BRG HSG COULD NOT BE SEPARATED FROM MO3.  (K)
